What Are The Side Effects Of HIV
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeMost people who have HIV have no "side effects" until their disease is quite advanced. Therefore, if you have had a high-risk encounter for HIV, you should be tested and not wait for "side effects" to occur. BB... Read more »
University of Minnesota, School of MedicineThat would be very unusual to be due to HIV meds. Low platelet counts (known as ITP) can cause easy bleeding, bruising and can be a complication of HIV infection itself. An oral examination and evaluation of bone marrow, clotting parameters is... Read more »
University of Minnesota, School of MedicineHIV infection can cause non-specific symptoms such as fatigue or bone/muscle pain but more often those are due to non-HIV conditions (those symptoms are fairly common in the general population and often tough to diagnose a specific cause). KH... Read more »
University of British ColumbiaThis is certainly the potential for this to happen. The risks include allergies or gastrointestinal intolerance, to name a few. Some of the diarrhea associated with ritonavir, for instance, related not to the drug but to the non-drug contents of... Read more »
Connect With Others
Posted by ScotCharles, 1 Replyhttp://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »
Posted by Carrie, 1 ReplyI'm starting to post more here, and hope I'm not bothering anyone by it. I'm just looking to get further educated.
Anyways, my 33 year old boyfriend is pos and I who am 27 are neg. We've been talking about having a baby (in another post) but another... Read more »
Posted by brendaelisa, 4 RepliesDoes anybody knows if kaletra's side effect is excesive diharrea.
My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.
He has diabetes is 44 yeras old. and all this is new for us... Read more »
Posted by Jenni, 1 ReplyMy bf is HIV+ and is worried about the side effects of meds. Can anyone tell me what their experiences have been and with what meds? Read more »
Guides for People With HIV